Sum of powers of natural numbers via binomial coefficients

Rami Alahmad

Abstract


In this paper, many properties of several sequences such as Binomial coefficients, the falling numbers, and Stirling numbers of the second kind are discussed. We use these properties to find recurrence equations for the sums of powers σm(n) = ∑km interm of Binomial coefficients and Stirling numbers.

Full Text: PDF

Published: 2021-01-06

How to Cite this Article:

Rami Alahmad, Sum of powers of natural numbers via binomial coefficients, J. Math. Comput. Sci., 11 (2021), 809-818

Copyright © 2021 Rami Alahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS